# SDR CA080211013

- Difficulty date: February 10, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,288 hours
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 274001
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TASK NR RJ2-27-900-714 FOR THE BACKLASH AND FUNCTIONAL CHECK OF RUDDER CONTROL SYS WAS CARRIED OUT ON THIS AC DURING A HEAVY MAINT CHECK. TEST RESULT PARAMETERS WERE FOUND BEYOND LIMITS. FURTHER INVESTIGATION DURING RECTIFICATION LEAD TO THE DISCOVERY OF THE NR 2 RUDDER PCU LINKAGE ROD BEING FOUND COMPLETELY SHEARED OFF.  THERE WERE ALSO DAMAGE TO THE RUDDER ATTACH FITTING AND THE VERTICAL STABILIZER BRACKET.  A NEW PCU IS ON ORDER AND THE FAILED UNIT WILL BE REPLACED BEFORE AC IS RELEASED FROM HEAVY CHECK. ENGINEERING DEPART HAS BEEN CONTACTED FOR DAMAGE EVALUATION AND POSSIBLE ISSUE OF A REPAIR EO FOR THE RUDDER FITTING AND BRACKET. THOSE UNITS WILL BE REPLACED AS WELL IF THEY ARE FOUND BEYOND REPAIR. IT SHOULD BE NOTED THAT THERE WAS (NO) INDICATION OF THIS FAILURE WHILE THE AC WAS IN SERVICE. (TC NR 20080211013)
